# SDR AALA201807179012

- Difficulty date: July 16, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 58,506 hours, 21,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 9AD EMERGENCY LIGHT ASSEMBLY SUPPORT BRACKET BROKEN.   AIRCRAFT WAS GROUNDED.  REPAIRED IAW EA 282493.
